# SDR IPXA2019052642487

- Difficulty date: May 13, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 58,882 hours, 19,492 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113T23205
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12 DENT WAS FOUND ON UPR SKIN (P/N:113T2320-5) OF LT WING INBD AFT FLAP NEAR IFS149. REPAIR IAW SRM 57-53-01 REPAIR 1 REV.74.00, SRM 51-70-10 REPAIR 2 REV .74.00, SRM 51-70-10 REPAIR GENERAL REV.74.00.
